Tildiem Sinoatrial Block Side Effect Reports
The following Tildiem Sinoatrial Block side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Sinoatrial Block, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Coronary Artery Occlusion, Coronary Artery Stenosis, Sinoatrial Block, Syncope|
This Sinoatrial Block side effect was reported by a health professional from FRANCE. A 63-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,glaucoma. The patient was prescribed Tildiem (tildiem) (not Specified) (dosage: (df)), which was started on NS. Concurrently used drugs:
|Bradycardia, Coronary Artery Occlusion, Coronary Artery Stenosis, Loss Of Consciousness, Sinoatrial Block, Syncope|
This Sinoatrial Block Tildiem (tildiem) (not Specified) side effect was reported by a health professional from FRANCE on Jul 03, 2007. A Female , 63 years of age, weighting 112.4 lb, was diagnosed with
Tildiem Sinoatrial Block Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Tildiem Sinoatrial Block Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|